# SDR DL76S970251

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Inoperative
- Location: Nr 1 Engine
- Component: 729825J
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LOST LEFT ELEC BUSS.  COULD NOT RETURN POWER TO BUSS, APU WOULD NOT PICK UP BUSS.  PERFORMED BITE, REPLACED BPCU AND LEFT GCU, DISCONNECTED  LT IDG AND SERVICED APU.
